American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Pedro J. Catuogno, Diego S. Ledesma and Paulo R. Ruffino. Foliated stochastic calculus: Harmonic measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] B. Franke, C.-R. Hwang, H.-M. Pai and S.-J. Sheu. The behavior of the spectral gap under growing drift. Trans. Amer. Math. Soc. 362 (2010) 1325-1350. MR 2563731.
Abstract, references, and article information   
View Article: PDF

[3] James Hirschorn. Random gaps. Trans. Amer. Math. Soc. 361 (2009) 19-39. MR 2439396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ross G. Pinsky. A probabilistic approach to bounded/positive solutions for Schrödinger operators with certain classes of potentials. Trans. Amer. Math. Soc. 360 (2008) 6545-6554. MR 2434298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Grzegorz Karch and Wojbor A. Woyczynski. Fractal Hamilton-Jacobi-KPZ equations. Trans. Amer. Math. Soc. 360 (2008) 2423-2442. MR 2373320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Archil Gulisashvili. Nonautonomous Kato classes of measures and Feynman-Kac propagators. Trans. Amer. Math. Soc. 357 (2005) 4607-4632. MR 2156723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hassan Allouba. Brownian-time processes: The PDE connection II and the corresponding Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4627-4637. MR 1926892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steven N. Evans and Ruth J. Williams. Transition operators of diffusions reduce zero-crossing. Trans. Amer. Math. Soc. 351 (1999) 1377-1389. MR 1615955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mu-Fa Chen and Feng-Yu Wang. Estimation of spectral gap for elliptic operators. Trans. Amer. Math. Soc. 349 (1997) 1239-1267. MR 1401516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. W. Johnson and G. Kallianpur. Homogeneous chaos, $p$-forms, scaling and the Feynman integral . Trans. Amer. Math. Soc. 340 (1993) 503-548. MR 1124168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shizan Fang. Analyse quasi-sure et l'estimation du noyau de la chaleur pour temps petit . Trans. Amer. Math. Soc. 339 (1993) 221-241. MR 1108611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia